Alert archive / Illinois / Flash Flood Warnings in 2007

Flash Flood Warning 2, NWS Chicago, IL

August 23, 20074 counties in Illinois

NWS Chicago, IL issued this flash flood warning at Aug 23, 2007, 5:04 PM CDT for 4 counties in Illinois. It was in force for 4 hr. 15 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 23, 2007, 5:04 PM CDT (22:04 UTC)
Expired
Aug 23, 2007, 9:00 PM CDT
In force
4 hr
Issued by
NWS Chicago, IL
Area
Counties, with a storm outline in the text
Flood severity
None

Counties Cook County, IL, DeKalb County, IL, DuPage County, IL, Kane County, IL

The radar

The Chicago radar (KLOT), 43 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 23, 5:12 PM CDTFLOODWest Dundee, IL8 INCH DEEP WATER CURB TO CURB ON RANDALL ROAD NORTH OF INTERSTATE 90
Aug 23, 5:30 PM CDTFLOODDe Kalb, ILKISHWAUKEE RIVER FLOODING HOUSES AND APARTMENTS
Aug 23, 5:40 PM CDTFLASH FLOODElgin, ILFLOODED STREETS ROUTE 20 AND ST CHARLES STORM AND SEWER GRATES DISLODEGED BY FLOWING WATER. ALSO IRVING PARK ROAD NEAR ROUTE 25 FLOODED WITH 8 INCHES OF WATER CURB TO CURB
Aug 23, 6:00 PM CDTHEAVY RAIN 3.5Waterman, IL3.50 INCHES OF RAIN MEASURED FROM 7 AM TO 6 PM.
Aug 23, 6:17 PM CDTFLASH FLOODBartlett, ILSTREET FLOODING MAYFLOWER LANE NORTH OF SCHICK ROAD
Aug 23, 6:20 PM CDTHEAVY RAIN 1.68Geneva, IL0.78 INCHES IN LAST 40 MINUTES. SOME STREET AND YARD FLOODING
Aug 23, 6:35 PM CDTFLASH FLOODWillowbrook, ILSTREET FLOODING AT RTE 83 AND 31ST ST...1 LANE OPEN
Aug 23, 6:45 PM CDTHEAVY RAIN 0Elk Grove Village, IL2.18 INCHES OF STORM TOTAL RAIN. 1.44 INCHES IN PAST 45 MINUTES.
Aug 23, 6:45 PM CDTHEAVY RAIN 2.18Elk Grove Village, IL2.18 INCHES OF STORM TOTAL RAIN. 1.44 INCHES IN PAST 45 MINUTES.
Aug 23, 6:52 PM CDTFLOODWarrenville, ILSEVERAL ROADS WITH WATER UP TO KNEE DEEP IN SPOTS
Aug 23, 7:05 PM CDTFLOODLombard, IL3 INCHES STANDING WATER ON INTERSTATE 355 AT ST CHARLES ROAD
Aug 23, 7:06 PM CDTFLASH FLOODElburn, ILWATER FLOWING OVER ROADS
Aug 23, 7:48 PM CDTHEAVY RAIN 2.26Streamwood, ILFLOODING ON MANY ROADS. WATER 8 TO 10 INCHES DEEP ON PARTS OF PARK BLVD
Aug 23, 8:30 PM CDTHEAVY RAIN 2.25Elburn, ILTOTAL 6 AM TO 830 PM
Aug 23, 9:02 PM CDTFLOODSycamore, ILMANY STREETS CLOSED DUE TO FLOODING IN MAYFIELD...SOUTH GROVE...SYCAMORE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.1 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2007-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 314 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2007-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 223 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
314 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
1080 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
223 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLOT 232208
FFWLOT
ILC031-037-043-089-240200-
/X.NEW.KLOT.FF.W.0002.070823T2204Z-070824T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
504 PM CDT THU AUG 23 2007

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DEKALB COUNTY IN NORTH CENTRAL ILLINOIS...
  NORTHERN COOK COUNTY IN NORTHEAST ILLINOIS...
  DUPAGE COUNTY IN NORTHEAST ILLINOIS...
  KANE COUNTY IN NORTHEAST ILLINOIS...
  
* UNTIL 900 PM CDT

* AT 458 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAIN CAPABLE OF PRODUCING FLASH   
FLOODING OVER DE KALB...NORTHERN KANE AND NORTHWEST COOK COUNTIES. 

THESE STORMS WILL ALSO MOVE INTO DU PAGE COUNTY BY 6 PM. RAINFALL 
RATES IN THE STRONGER STORMS MAY BE AS HIGH AS 2 INCHES PER HOUR.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4171 8893 4176 8760 4214 8779 4214 8892

$$

MORRIS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this flash flood warning went out at Aug 23, 4:00 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Aug 23, 4:00 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
400 PM CDT THU AUG 23 2007

.DISCUSSION...

ONGOING CONVECTION IS OBVIOUSLY THE MAIN FORECAST CONCERN.
THUNDERSTORM CLUSTER MOVING THROUGH NORTHEAST ILLINOIS HAS PRODUCED
VARIOUS REPORTS OF DAMAGING WINDS...AND THIS CONVECTIVE CLUSTER AND
ASSOCIATED SHORT WAVE SHOULD EXIT NORTHERN ILLINOIS IN THE 23Z-00Z
TIME FRAME. MAGNITUDE OF INSTABILITY NOT AS STRONG AS YESTERDAY BUT
BIG DIFFERENCE TODAY IN TERMS OF SEVERE IMPACT HAS BEEN A MORE
IMPRESSIVE SHEAR PROFILE AND STRONGER MID LEVEL WINDS. MAIN QUESTION
FOR LATER TONIGHT WILL BE THE POTENTIAL FOR REDEVELOPMENT IN THE
WAKE OF THIS MCS. LOOKING UPSTREAM ON WATER VAPOR...A JET STREAK IS
EVIDENT ACROSS THE CENTRAL PLAINS AND WILL TRACK INTO THE UPPER MS
RIVER VALLEY LATE THIS EVENING. LOW LEVEL JET WILL STRENGTHEN AGAIN
TONIGHT...AND EXPECTING RENEWED CONVECTIVE DEVELOPMENT LATER THIS
EVENING WITH ISENTROPIC LIFT OVER LOW LEVEL BAROCLINIC ZONE/RESIDUAL
OUTFLOW BOUNDARIES. HEAVY RAIN POTENTIAL ESPECIALLY ACROSS NORTHERN
HALF OF THE AREA WILL

FRIDAY APPEARS TO BE ANOTHER POTENTIALLY ACTIVE SEVERE WEATHER TODAY
AS MORE PRONOUNCED MID/UPPER LEVEL TROUGH MOVES THROUGH NORTHERN
ILLINOIS WITH MODEL FORECASTS INDICATING MID LEVEL WINDS ON THE
ORDER OF 50 KNOTS. GIVEN POTENTIAL FOR HEAVY RAIN OVER THE NEXT FEW
DAYS HAVE ISSUED A FLASH FLOOD WATCH IN EFFECT FOR NORTHERN HALF OF
THE FORECAST AREA THROUGH LATE FRIDAY NIGHT...AND ACROSS FAR
SOUTHERN PORTIONS FRIDAY MORNING AND FRIDAY NIGHT.

DID NOT MAKE MANY CHANGES TO THE REMAINDER OF THE FORECAST WITH
THINGS QUIETING DOWN SATURDAY AS MAIN COLD FRONT MOVES THROUGH THE
AREA.

&&

.DISCUSSION...
355 AM CDT

THREAT OF PERIODIC THUNDERSTORMS AND ACCOMPANYING POTENTIAL FOR
ADDITIONAL MODERATE TO HEAVY RAINFALL TODAY THROUGH FRIDAY NIGHT
REMAINS FORECAST CONCERN.

MULTIPLE SHORT WAVES CONTINUE TO MOVE QUICKLY FROM THE PLAINS
NORTHEASTWARD INTO/TOWARD THE WESTERN GREAT LAKES. ONE THAT BROUGHT
STORMS ACROSS THE AREA LATE WED NIGHT AND EARLY THIS MORNING NOW
MOVING ACROSS LOWER MI WHILE NEXT RIGHT ON ITS HEELS MOVING OUT OF
EASTERN IA. STORMS ACROSS NORTHERN IL AHEAD OF THIS DISTURBANCE WILL
BE EXITING N CENTRAL AND NE IL BEFORE DAYBREAK SO WILL LET EXISTING
FLASH FLOOD WATCH DIE AT 7 AM CDT.

WHILE MULTIPLE SIGNIFICANT THUNDERSTORM OUTFLOWS PUSH SE ACROSS
NORTHERN IL AND NW IN...STRONG LOW LEVEL FLO QUICKLY RECHARGES
UNSTABLE AIRMASS ACROSS CWA AND N ACROSS SRN WI S OF QUASISTATIONARY
FRONT. VIGOROUS TS ACTIVITY HAS MOVED E TO SERN SD AND ERN NEB AS
NEXT SHORT WAVE MOVES FROM THE ROCKIES OVER THE HI PLAINS. AS THIS
DISTURBANCE CONTINUES TO APPROACH THE LOCAL AREA TODAY ANTICIPATE
SIMILAR SCENARIO AS TO WED-WED NIGHT WITH MAIN CONVECTIVE ACTIVITY
REMAINING IN THE VICINITY OF THE SURFACE BOUNDARY WHICH KEEPS THEM
TO THE NW OF THE CWA INTO THIS AFTERNOON. AS THE SHORT WAVE TROF
LIFTS INTO THE UPPER MIDWEST LATE THIS AFTERNOON MID LEVEL UVV OVER
THE CWA INCREASES WHILE STRONG SW LO LEVEL FLO PUMPS PW VALUES INTO
2-2.5 INCH RANGE. NEW FFA WILL MOST LIKELY BE NEEDED BUT WILL HOLD
OFF FOR NOW TO PREVENT OVERLOAD OF VARIOUS HYDROLOGIC
WATCHES...WARNINGS AND STATEMENTS. MENTION OF POSSIBLE ADDITIONAL
HEAVY RAIN IN GRIDS AND TEXT PRODUCTS WILL KEEP WORLD INFORMED OF
CONTINUED POTENTIAL OF ADDITIONAL HEAVY RAIN LATE TODAY AND TONIGHT.
WITH NO SIGNIFICANT CHANGE IN THE PATTERN TODAY THE THREAT OF STRONG
WINDS WITH MORE BOWING SEGMENTS WILL AGAIN BE PRESENT.

HEAVY RAIN AND GUSTY WIND PRODUCING TSRA THREAT CONTINUES FRI AS
ANOTHER SHORT WAVE OR WAVES COME OUT OF THE WESTERN UPPER TROF AND A
WAVE ALONG THE SURFACE FRONT LIFTS FROM IA ACROSS WI AS THE MAIN
UPPER TROF MOVES OVER THE PLAINS. AS THIS TROF MOVES INTO THE
WESTERN GRTLKS LATE FRI NIGHT AND SAT MORNING THE BOUNDARY PUSHES SE
THRU THE CWA IN RESPONSE. THIS FINALLY TURNS OFF THE SPIGOT AS HI
PRES BUILDS SEWRD ACROSS WI AND IA INTO NRN IL DURING THE DAY
FOLLOWING THE UPPER TROF PASSAGE.

TRS

&&

.AVIATION...
113 PM CDT

GENERALLY MOVING INTO ANOTHER CONVECTIVE PATTERN THIS AFTN WITH
STORMS SPREADING FROM IA INTO NRN IL. TSTM TIMING AT TERMINALS FROM
19Z AT RFD TO 22Z AT GYY. CELLS MOVING NEAR 60 MPH SO WINDS MAIN
HAZARD. CIGS AND VSBY VFR EXCEPT WITH TSTM PASSAGE DOWN TO MVFR AND
BRIEFLY PSBL TO IFR. VFR AGAIN THIS EVENING BUT VSBY PSBLY LOWERING
TO MVFR NEAR MRNG. NOTHING IN PROSPECTS FOR STORMS UNTIL ERY AFTN
FRIDAY AHEAD OF FROPA. WINDS GENERALLY SW THRU THE PD WITH GUST TO
25 KTS THIS AFTN...LOWERING TO 10-15 THIS EVENING AND UNDER 10 KTS
AFT MDNGT THRU MID MRNG...THEN BACK TO 10-15 KTS BFR NOONTIME FRIDAY.

RLB

&&

.MARINE...
209 AM CDT

A LARGE LOW OVER NORTHERN MANITOBA HAS A COLD FRONT WHICH EXTENDS
INTO ONTARIO AND THEN WEST TOD CENTRAL MONTANA. THIS FRONT WILL
MOVE INTO LAKE MICHIGAN SATURDAY. BEFORE THEN...A STATIONARY FRONT
WILL LIE ACROSS FROM NORTHERN LAKE MICHIGAN TO WEST CENTRAL IOWA.
SMALL LOWS WILL MOVE ALONG THE FRONT. ONE WILL MOVE FROM NORTHERN
LAKE MICHIGAN TO SOUTHERN ONTARIO. THIS LOW WILL BE FOLLOWED BY
ANOTHER LOW WHICH WILL MOVE THROUGH NORTHERN ILLINOIS FRIDAY MORNING
AND INTO MICHIGAN FRIDAY NIGHT. AHEAD OF THIS LOW THE SOUTH WIND MAY
REACH 15 TO 25 KNOTS OVER LAKE MICHIGAN. BY SATURDAY THE WIND WILL
BE FROM THE NORTH 15 TO 25 KNOTS. WE USED THE GFS...ECMWF AND WRF
WEATHER FORECAST MODELS FOR THIS FORECAST.

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...FLASH FLOOD WATCHES IN EFFECT THROUGH EARLY SATURDAY MORNING.
IN...FLASH FLOOD WATCHES IN EFFECT THROUGH EARLY SATURDAY MORNING.
LM...NONE.

&&
Hazardous weather outlook, Aug 23, 5:00 PM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
500 PM CDT THU AUG 23 2007

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
240900
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
500 PM CDT THU AUG 23 2007

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH
CENTRAL AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA.

.DAY ONE...TONIGHT.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS...MAINLY THIS
EVENING. THE MAIN THREATS WILL BE DAMAGING WINDS AND VERY HEAVY
RAINFALL.

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT MUCH OF NORTHERN
ILLINOIS AND NORTHWEST INDIANA TONIGHT WITH A POTENTIAL FOR STORMS
TO TRAIN ACROSS THE SAME LOCATIONS. MANY AREAS CREEKS AND STREAM ARE
OVERFLOWING THEIR BANKS...AND ADDITIONAL HEAVY RAIN WILL LIKELY
AGGRAVATE THE FLOODING PROBLEMS. THE GREATEST THREAT FOR HEAVY
RAIN TONIGHT WILL BE FOR AREAS GENEARLLY NORTH OF INTERSTATE 80
TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
REGION ON FRIDAY.

ADDITIONAL PERIODS OF THUNDERSTORMS ARE EXPECTED FRIDAY INTO EARLY
SATURDAY MORNING. HEAVY RAINFALL WILL BE POSSIBLE DURING THIS
PERIOD ACROSS THE ENTIRE OUTLOOK AREA. THERE IS ALSO THE POTENTIAL
THAT STRONGER STORMS COULD PRODUCE DAMAGING WINDS.

THERE WILL BE A CHANCE OF THUNDERSTORMS WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ740>745-766-232130-
WINTHROP HARBOR TO WILMETTE HARBOR IL-
WILMETTE HARBOR TO NORTHERLY ISLAND IL-
NORTHERLY ISLAND TO CALUMET HARBOR IL-
CALUMET HARBOR IL TO GARY IN-
GARY INDIANA TO BURNS HARBOR-
BURNS HARBOR TO MICHIGAN CITY-
LAKE MICHIGAN IL AND IN OPEN WATERS-
500 PM CDT THU AUG 22 2007

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS
AND INDIANA WATERS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL CONTINUE TO AFFECT SOUTHERN LAKE MICHIGAN
TONIGHT. THERE IS A RISK THAT SOME OF THESE STORMS WILL PRODUCE WIND
GUSTS IN EXCESS OF 40 KNOTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ADDITIONAL PERIODS OF THUNDERSTORMS ARE EXPECTED FRIDAY INTO EARLY
SATURDAY MORNING. THE THREAT OF STRONG WINDS FROM STRONGER STORMS
WILL CONTINUE.

THERE WILL BE A CHANCE OF THUNDERSTORMS WEDNESDAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

In the hours before

Local storm report, Aug 23, 4:41 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
441 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     MOUNT PROSPECT          42.07N 87.94W
08/23/2007                   COOK               IL   BROADCAST MEDIA

            POWER LINES DOWN RAND AND ELMHURST ROADS.

&&

ALLSOPP
Local storm report, Aug 23, 4:45 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
445 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     FLOOD            ROCHELLE                41.92N 89.06W
08/23/2007                   OGLE               IL   LAW ENFORCEMENT

            CREEK OUT OF ITS BANKS WITH 2 TO 3 INCHES OF WATER
            FLOWING OVER INTERSTATE 88 NEAR MILEPOST 89.

&&

ALLSOPP
Local storm report, Aug 23, 4:47 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
447 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     ELBURN                  41.89N 88.47W
08/23/2007                   KANE               IL   TRAINED SPOTTER

            TREE DOWN ON FRANCIS ROAD

&&

ALLSOPP
Local storm report, Aug 23, 4:53 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
453 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     TSTM WND GST     VALPARAISO              41.48N 87.05W
08/23/2007  E80 MPH          PORTER             IN   TRAINED SPOTTER

            RURAL WASHINGTON TOWNSHIP

&&

ALLSOPP
Local storm report, Aug 23, 4:58 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
458 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     2 NE BEDFORD PARK       41.79N 87.77W
08/23/2007                   COOK               IL   TRAINED SPOTTER

            TWO LARGE TREES...EACH 2 FEET IN DIAMETER...SNAPPED OFF
            AT BASE.

&&

ALLSOPP
Local storm report, Aug 23, 5:01 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
501 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     MARINE TSTM WIND 2 E CHICAGO             41.88N 87.59W
08/23/2007  M73 MPH          LMZ741             IL   C-MAN STATION

            63 KNOT GUST AT CHICAGO HARRISON CRIB

&&

ALLSOPP

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 8:36 PM CDTSevere Thunderstorm WarningLOTLee54 min
Aug 22, 8:37 PM CDTSevere Thunderstorm WarningLOTOgle26 min
Aug 22, 8:47 PM CDTSevere Thunderstorm WarningLOTDeKalb, LaSalle73 min
Aug 22, 9:22 PM CDTSevere Thunderstorm WarningLOTGrundy, Kendall38 min
Aug 22, 9:27 PM CDTSevere Thunderstorm WarningLOTKane48 min
Aug 22, 9:29 PM CDTRiver Flood WarningLOTWinnebago9 days
Aug 22, 9:29 PM CDTRiver Flood WarningLOTWinnebago25 hr
Aug 22, 9:42 PM CDTSevere Thunderstorm WarningLOTWill93 min
Aug 22, 9:50 PM CDTFlash Flood WarningLOTGrundy, Kendall, LaSalle4 hr
Aug 22, 10:02 PM CDTSpecial Marine WarningLOT118 min
Aug 22, 10:06 PM CDTSevere Thunderstorm WarningLOTCook, DuPage66 min
Aug 22, 10:10 PM CDTRiver Flood AdvisoryLOTLaSalle24 hr
Aug 22, 10:42 PM CDTFlash Flood WarningLOTCook, Will4 hr
Aug 23, 3:22 AM CDTSevere Thunderstorm WarningLOTDeKalb, Kane23 min
Aug 23, 4:15 AM CDTSpecial Marine WarningLOT45 min
Aug 23, 10:58 AM CDTRiver Flood WarningLOTCook4 days
Aug 23, 12:57 PM CDTFlash Flood WatchLOTBoone, DeKalb, DuPage, Ford, Grundy, Iroquois and 10 more40 hr
Aug 23, 1:09 PM CDTSevere Thunderstorm WarningLOTLee, Ogle96 min
Aug 23, 1:45 PM CDTSevere Thunderstorm WarningLOTLaSalle, Livingston77 min
Aug 23, 1:47 PM CDTSevere Thunderstorm WarningLOTDeKalb58 min
Aug 23, 2:06 PM CDTSevere Thunderstorm WarningLOTKane75 min
Aug 23, 2:18 PM CDTSpecial Marine WarningLOT117 min
Aug 23, 2:27 PM CDTSevere Thunderstorm WarningLOTGrundy, Kendall57 min
Aug 23, 2:29 PM CDTTornado WarningLOTDeKalb, Kane46 min
Aug 23, 2:31 PM CDTFlash Flood WarningLOTLee, Ogle3 hr
Aug 23, 2:40 PM CDTSevere Thunderstorm WarningLOTCook, Will95 min
Aug 23, 2:41 PM CDTSevere Thunderstorm WarningLOTDuPage64 min
Aug 23, 2:57 PM CDTSevere Thunderstorm WarningLOTCook78 min
Aug 23, 3:13 PM CDTTornado WarningLOTCook, DuPage39 min
Aug 23, 3:23 PM CDTTornado WarningLOTCook, Will29 min
Aug 23, 3:33 PM CDTSevere Thunderstorm WarningLOTKankakee22 min
Aug 23, 4:48 PM CDTSevere Thunderstorm WarningLOTKane42 min
Aug 23, 4:53 PM CDTSevere Thunderstorm WarningLOTCook67 min
Aug 23, 5:05 PM CDTSevere Thunderstorm WarningLOTLee39 min
Aug 23, 5:24 PM CDTSpecial Marine WarningLOT2 hr
Aug 23, 5:34 PM CDTSevere Thunderstorm WarningLOTDuPage, Kane54 min
Aug 23, 5:37 PM CDTRiver Flood WarningLOTDeKalb3 days
Aug 23, 5:47 PM CDTSevere Thunderstorm WarningLOTKendall, LaSalle58 min
Aug 23, 6:21 PM CDTSevere Thunderstorm WarningLOTWill54 min
Aug 23, 6:26 PM CDTFlash Flood WarningLOTGrundy, Kendall, LaSalle, Will4 hr
Aug 23, 6:34 PM CDTSpecial Marine WarningLOT108 min
Aug 23, 6:44 PM CDTFlash Flood WarningLOTCook4 hr
Aug 23, 6:44 PM CDTSevere Thunderstorm WarningLOTCook61 min
Aug 23, 6:50 PM CDTSevere Thunderstorm WarningLOTGrundy, Kankakee, Will70 min

Nearby

Flash Flood Warnings in Illinois, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.